# SDR SWAA2023051849848

- Difficulty date: May 18, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 61,978 hours, 36,783 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Damaged
- Location: Zn 700 Landing G
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER GEAR RETRACTION; BOTH PILOTS HEARD A THUMPING NOISE FROM NOSE GEAR WELL AREA FOLLOWED BY THE SMELL OF BURNING RUBBER.<[01] INSPECTED NOSE GEAR WHEEL WELL SPIN-DOWN SHOES & COMPONENTS FOR DAMAGE & DEGRADATION. NO DAMAGE NOTED. REMOVED AND REPLACED NOSE WHEEL ASSY?S AS PER AMM 32-45-21.
